Randomly Cₙ ∪ Cₘ graphs

Authors

  • Pavel Híc Department of Mathematics and Computer Science, Faculty of Education, Trnava University, Priemyselná 4, SK-918 43 Trnava, Slovak Republic
  • Milan Pokorný Department of Mathematics and Computer Science, Faculty of Education, Trnava University, Priemyselná 4, SK-918 43 Trnava, Slovak Republic

Abstract

A graph G is said to be a randomly H graph if and only if any subgraph of G without isolated vertices, which is isomorphic to a subgraph of H, can be extended to a subgraph F of G such that F is isomorphic to H. In this paper the problem of randomly H graphs, where H = Cₙ ∪ Cₘ , m ≠ n, is discussed.

References

Y. Alavi, D.R. Lick, S.L. Tian, Randomly complete n-partite graphs, Math. Slovaca 39 (1989), no. 3, 241-250.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Chartrand, H.V. Kronk, Randomly traceable graphs, SIAM J. Appl. Math. 16 (1968), 696-700.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Chartrand, O.R. Oellermann, S. Ruiz, Randomly H graphs, Math. Slovaca 36 (1986), no. 2, 129-136.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Chartrand, H.V. Kronk, D.R. Lick, Randomly hamiltonian digraphs, Fund. Math. 65 (1969), 223-226.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Chartrand, A.T. White, Randomly traversable graphs, Elem. Math. 25 (1970), 101-107.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Chartrand, D.R. Lick, Randomly Eulerian diagraphs, Czechoslovak Math. J. 21(96) (1971), 424-430.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G.A. Dirac, C. Thomassen, Graphs in which every finite path is contained in a circuit, Math. Ann. 203 (1973), 65-75.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D.B. Erickson, Arbitrarily traceable graphs and digraphs, J. Combinatorial Theory Ser. B 19 (1975), no. 1, 5-23.
##plugins.generic.googleScholarLinks.settings.viewInGS##

F. Harary, Graph theory, Addison–Wesley Publishing Co., Reading, Mass. – Menlo Park, Calif. – London. 1969.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Híc, A characterization of Kr,s-closed graphs, Math. Slovaca 39 (1989), no. 4, 353-359.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Híc, M. Pokorný, Randomly 2Cn graphs, in: Tatra Mountains Mathematical Publications, Bratislava (in print).
##plugins.generic.googleScholarLinks.settings.viewInGS##

O. Ore, A problem regarding the tracing of graphs, Elemente der Math. 6 (1951), 49-53.
##plugins.generic.googleScholarLinks.settings.viewInGS##

D.P. Sumner, Randomly matchable graphs, J. Graph Theory 3 (1979), no. 2, 183-186.
##plugins.generic.googleScholarLinks.settings.viewInGS##

P. Tomasta, E. Tomová, On H-closed graphs, Czechoslovak Math. J. 38(113) (1988), no. 3, 404-419.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2007-07-23

How to Cite

Híc, P., & Pokorný, M. (2007). Randomly Cₙ ∪ Cₘ graphs. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 6, 123–130. Retrieved from https://studmath.uken.krakow.pl/article/view/13285